# SDR GTIA030324

- Difficulty date: May 6, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING MATERIAL FROM TIP END RT ELEVATOR AT RT ELEVATOR MOST OUTBOARD STATIC WICK AREA, DUE TO CORROSION.  REMOVED AND REPLACED DOUBLER WITH NEW PART.  FABRICATED PART IAW MFG DRAWING NR 5910412 INSTALLED IAW SRM 51-30 STANDARD PRACTICES.
